# SDR UIEA200800004

- Difficulty date: December 28, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 33,003 hours, 5,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Peeling
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD T/E AFT FLAP REPAIR ALUMINUM FOIL (SPEED TAPE) PEELING FROM CENTER OUTWARDS APPROX 12 INCHES OUTBOARD OF THE NR 4 CANOE FAIRING FACE AND 1 INCH FWD OF THE AFT EDGE.  ALUMINUM FOIL (SPEED TAPE) REPLACED AS PER PART 2 OF WORK INSTRUCTIONS FOE INITIAL AND REPEAT INSPECTIONS DETAILED IN EO 4457A102.
